# SDR VNAA2018120811101

- Difficulty date: December 8, 2018
- Submitted: December 16, 2018
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 34,537 hours, 34,530 cycles
- System (JASC): 4990 · APU Oil System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT AT FL330, CREW RECEIVED A STALL FAIL MSG. WHICH WAS TAKEN CARE OFF WITH NO ISSUES.  FOLLOWED BY AN APU OIL TEMPERATURE CAUTION MESSAGE, RAN QRH FOR TEMP AND PRESSURE BOTH INDICATED TO LAND AT MOST SUITABLE. CAPT DECLARED AN EMERGENCY AND DIVERTED TO BHM.  CABIN WAS PREPARE FOR EMERGENCY, NO BRACING, EMERGENCY EQUIPMENT MET AIRCRAFT ON ARRIVAL AND ESCORTED TO GATE. A/C WAS DEPLANED ALL NORMAL. RESET CBS AND PROBLEM DID NOT RETURN.
